JournalsprimsVol. 27, No. 5pp. 745–762

An Extension of Deligne-Grothendieck-MacPherson's Theory C<sub>*</sub> of Chern Classes for Singular Algebraic Varieties

  • Shoji Yokura

    Kagoshima University, Japan
An Extension of Deligne-Grothendieck-MacPherson's Theory C<sub>*</sub> of Chern Classes for Singular Algebraic Varieties cover
Download PDF

Cite this article

Shoji Yokura, An Extension of Deligne-Grothendieck-MacPherson's Theory C<sub>*</sub> of Chern Classes for Singular Algebraic Varieties. Publ. Res. Inst. Math. Sci. 27 (1991), no. 5, pp. 745–762

DOI 10.2977/PRIMS/1195169270